MathSciNet Relay Station
MathSciNet bibliographic data
MR1964480 (2004f:34128) 34L05 (34B24 47E05)
Lesch, Matthias; Malamud, Mark On the deficiency indices and self-adjointness of symmetric Hamiltonian systems. J. Differential Equations 189 (2003), no. 2, 556–615.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement